# SDR AALA20151119016

- Difficulty date: November 19, 2015
- Submitted: November 28, 2015
- Operation: Air carrier
- Aircraft: N821NN
- Make and model: Boeing 737823
- Aircraft serial: 30912
- Aircraft time: 18,949 hours, 7,335 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Part number: 141A541016
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INTERCOSTAL CRACKED AT SCREW HOLE STATION 328 - 344, LBL 45.6.  INSTALLED INTERCOSTAL AT STATION 328 - 344, LBL 45.6 IAW SRM 51-10-02-0G PARAGRAPH 9.
